CureZone   Log On   Join
Hair and hormones??
 
sickoffeelingsick Views: 2,126
Published: 13 years ago
 

Hair and hormones??


I am 7 1/2 weeks post removal and i have been bleeding everyday!!! This week is supposed to be my "period". i started bc pills the day i had the mirena removed. since then i have bled, my hair is coming out worse than ever....but my face has not looked this good in a long time. when i had mirena i had horrible acne, bloating, stomach pain, irritability, migraines, hair loss, depression, etc. now i have good and bad days with migraines and depression. everything seems to be getting better except for my hair loss which has gotten worse. i guess my body is just getting adjusted. i do not regret getting the mirena out..overall i feel much better. i just pray my hair will adjust. any thoughts????? i thought about quitting my BC pills all together. but i have read that it may make my hair worse and that it should get better once my body adjusts....anyone else have this problem?? any advice??
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.266 sec, (1)